Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
3 Publications
2018 | Journal Article | LibreCat-ID: 42790
Kirschmer M. One-class genera of exceptional groups over number fields. Journal de Théorie des Nombres de Bordeaux. 2018;30(3):847-857. doi:10.5802/jtnb.1052
LibreCat
| DOI
2009 | Journal Article | LibreCat-ID: 34889
Belabas K, van Hoeij M, Klüners J, Steel A. Factoring polynomials over global fields. Journal de Théorie des Nombres de Bordeaux. 2009;21(1):15-39. doi:10.5802/jtnb.655
LibreCat
| DOI
| arXiv
2006 | Journal Article | LibreCat-ID: 34891
Klüners J. Asymptotics of number fields and the Cohen–Lenstra heuristics. Journal de Théorie des Nombres de Bordeaux. 2006;18(3):607-615. doi:10.5802/jtnb.561
LibreCat
| DOI
| arXiv